MAUDE Adverse Event Report: INSET¿; INSET I 60/6 PINK

INSET¿; INSET I 60/6 PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.The patient's mother reported that the patient faced bent cannula issues with 6-8 infusion sets.This resulted in high blood glucose level reported to be between 200 mg/dl and 300 mg/dl, at the time of this event.It was self-treated with a bolus and manual corrections.The patient also changed the site.The patient also tested positive for large ketone and the level of ketones was identified to be dangerous/life threatening by a healthcare professional.Highest blood glucose level reported was 588 mg/dl.Subsequently, the patient was admitted to the hospital where the patient received insulin and saline via intravenous route, which resolved the issue.Infusion set had been in use for one and a half day.The patient did not notice any damage when the package was first opened.There was no permanent damage to the patient.The patient stayed in the hospital for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 PINK
MDR Report Key8539224
Report Number3003442380-2019-01367
Device Sequence Number16755016
Product Code FPA
UDI-Device Identifier05705244006935
UDI-Public05705244006935
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1